# SDR DL76G041121

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 56,036 hours, 13,441 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 145T861612
- Condition: Missing
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL ACCESS DOOR FOR HYD HIGH PRESSURE CONNECT MISSING REPAIRED PER ERA 095866-14, INSTALLED PANEL, TIME LIMITED TO ONE FLIGHT.  NDS PANEL P/N 145T8616-12 AND RELATED HARDWARE REF IPC 53-52-54-01 SHT 4 ITEM 100.
